# SDR UHLA201507090554

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 23,585 hours, 15,117 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN. PERFORMED QRH, SMOKE CLEARED.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  COMPLIED WITH S170EI-21-50-0059.   R & R NR 1 ACM IAW AMM 21-51-05.  OPS CHECKED GOOD.
